| Model Number |
ME2017 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An unexpected return confirmed a male luer break.Visual inspection as received confirmed the male luer collar to be cracked and broken.Closer inspection under a lab microscope observed no stress marks at the break site of the male luer.No tool marks or scratch marks were observed.No further testing could be performed due to the broken male luer collar.Device history record for model me2017 could not be performed due to no lot number being provided by customer.The root cause was identified as related to design of the specific male luer component.
Event or Problem Description
Unexpected return with unspecified failure.No additional information was provide.